Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Day three of tianeptine taper

Posted by sukarno on April 1, 2010, at 16:07:21

In reply to Re: Day three of tianeptine taper, posted by desperately seeking on March 24, 2010, at 11:22:36

This is the third day of being on only 12.5mg TID.
The first thing I noticed when decreasing from 4 tablets to three tablets was a feeling of nervousness/jitters, so I had to take Valium and it helped somewhat.

Now I have a headache and yesterday had some heart palpitations that scared me. I guess my anxiety is cranked up a bit high, but not to the point of being unbearable. More strange dreams at night, but no trouble sleeping (Valium does a pretty good job at keeping me asleep.. 8 to 10 hours).

There is a dysphoria, but I increased my lightbox use from 2 hours/day to 3 hours/day and that helps a lot to offset that.

I'm holding on Valium 5mg QID until I get off Stablon, which I hope to discontinue at the end of April. If I have to, I will use more Valium temporarily to deal with any emergent withdrawal symptoms from Stablon.

It really is too bad that most psychiatric drugs cause physical dependence to one degree or another. :-(

diazepam (Valium) 5mg QID
tianeptine (Stablon) 12.5mg QID
Light therapy 3 hours/day
GNC Ultra Mega Gold vitamin supplement, BID

Dx: panic disorder, MDD (unipolar, melancholia), perfectionist




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:sukarno thread:798414